Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 71, NWS Atlanta, GA

May 4, 2019Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 4, 2019, 6:26 PM EDT for Wilkes County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2019, 6:26 PM EDT (22:26 UTC)
Expired
May 4, 2019, 7:00 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 133 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 6:42 PM EDTHAIL 1.752 S Washington, GAREPORT OF QUARTER TO GOLF BALL SIZED HAIL IN WASHINGTON, GEORGIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 872 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
872 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

903 
WUUS52 KFFC 042226
SVRFFC
GAC317-042300-
/O.NEW.KFFC.SV.W.0071.190504T2226Z-190504T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
626 PM EDT Sat May 4 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Wilkes County in east central Georgia...

* Until 700 PM EDT.

* At 626 PM EDT, a severe thunderstorm was located near Carters
  Grove, or 8 miles west of Washington, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Washington, Danburg, Metasville, Celeste and Floral Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3365 8280 3365 8282 3364 8285 3364 8287
      3363 8289 3374 8294 3390 8262 3386 8260
      3387 8258 3387 8257 3384 8258 3383 8260
      3370 8252
TIME...MOT...LOC 2226Z 247DEG 27KT 3369 8288 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
222 
WWUS52 KFFC 042242
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Sat May 4 2019

GAC317-042300-
/O.CON.KFFC.SV.W.0071.000000T0000Z-190504T2300Z/
Wilkes GA-
642 PM EDT Sat May 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN WILKES COUNTY...

At 642 PM EDT, a severe thunderstorm was located over Washington,
moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Washington, Metasville and Floral Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3367 8277 3375 8279 3387 8257 3384 8258
      3383 8260 3370 8252 3367 8272
TIME...MOT...LOC 2242Z 255DEG 26KT 3371 8274 

HAIL...1.75IN
WIND...60MPH
 
$$
643 
WWUS52 KFFC 042251
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
651 PM EDT Sat May 4 2019

GAC317-042301-
/O.EXP.KFFC.SV.W.0071.000000T0000Z-190504T2300Z/
Wilkes GA-
651 PM EDT Sat May 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKES COUNTY
WILL EXPIRE AT 700 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 3367 8277 3375 8279 3387 8257 3384 8258
      3383 8260 3370 8252 3367 8272
TIME...MOT...LOC 2251Z 247DEG 27KT 3373 8268 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:34 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, May 4, 3:34 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
334 PM EDT Sat May 4 2019

.SHORT TERM /Tonight through Sunday Night/...

To begin the short term period, a broad but fairly shallow upper
trough is extending from Iowa southward into the Mississippi River
Valley and is moving eastward across the southeastern CONUS. A
surface low associated with this trough is moving northeastward from
central Louisiana and will continue to approach our forecast area
during the remainder of the day and into Sunday. Convection ahead of
a weak cold front dropping from this low is anticipated in our area
this evening and into the overnight hours. With sufficient
instability due to diurnal heating this afternoon combined with some
stronger mid-level winds and enhanced wind shear ahead of the
frontal boundary, there is the potential that some thunderstorms
associated with this system could be strong to severe, with the
damaging wind gusts and marginally severe hail being the primary
threats with any severe storms that occur.

On Sunday, the focus will shift to south and central Georgia.
Although high-end chance to likely PoPs are anticipated across the
southern portion of the forecast area, the best forcing and
instability will be south of the area which will limit the potential
for severe weather. Precipitation will quickly come to an end on
Sunday night as the cold front clears the area. Model guidance is in
good agreement that drier and cooler air will return to the area
Sunday night into early Monday morning.

King

.LONG TERM /Monday through Saturday/...

The long term begins with an exiting system and drier air
spreading over the CWA. Models are in very good agreement with
this. We will see one good day of drying before moisture starts
returning ahead of the next in a series of short waves approaches
on Tuesday. Models differ somewhat on timing and strength of these
short waves for the latter half of the long term, however the
result will be increasing chance of showers and thunderstorms each
day.

17

&&

AVIATION...
18Z Update...
Isolated to scattered showers and thunderstorms are in place over
much of the area as more widespread convection moves off to the west
to near AHN. With convection expected to redevelop this afternoon, a
TEMPO group for TSRA is present from 18-22Z. Showers and
thunderstorms will remain possible through Sunday morning, with
another round of more organized convection most likely after after
00Z tonight. Ceilings are mainly VFR to begin the period, with the
exception of areas where convection is present. Ceilings are
expected to lower to MVFR by 04-06Z and possibly reach high-end IFR
by 10-12Z Sunday morning. Winds of 5-10 kts will be mainly SW
through the remainder of the day and into Sunday morning before
shifting to NW on Sunday afternoon.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  80  60  85 /  70  60  20   5
Atlanta         64  79  60  83 /  80  60  10   0
Blairsville     59  74  52  78 /  80  60  20   5
Cartersville    63  78  56  82 /  80  50  10   0
Columbus        66  81  60  88 /  80  60  10   5
Gainesville     63  78  59  82 /  80  60  10   5
Macon           65  82  60  87 /  60  60  20   5
Rome            62  79  56  84 /  80  40  10   0
Peachtree City  63  79  57  83 /  80  60  10   0
Vidalia         69  84  65  89 /  50  60  40  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....17/Baker
AVIATION...King
Hazardous weather outlook, May 4, 10:42 AM EDT, 7 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1042 AM EDT Sat May 4 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051445-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1042 AM EDT Sat May 4 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A few severe storms are possible across north and central
Georgia this afternoon and tonight.

A strong storm system will move across Georgia today and tonight.
This will bring scattered to numerous showers and thunderstorms
to north and central Georgia.

A few storms could be severe just about anywhere across north and
central Georgia, although the main focus will be north of a line
from Preston to Macon to Louisville. The best time for severe
storm development will be from around noon today until midnight
tonight.

The main hazards from the severe storms will be damaging winds and
hail up to 1 inch in diameter.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There remains a chance of thunderstorms Sunday as the Saturday
storm system exits. Although a few storms could be strong with
gusty winds, severe storms are not expected on Sunday.

There is a chance of thunderstorms across parts of central Georgia
and also the northeast mountains Tuesday afternoon...and then for
all of north and central Georgia Wednesday through Friday. A few
storms could be strong with gusty winds.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, May 4, 2:35 PM EDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Sat May 4 2019

GAZ023-024-041845-
Hall GA-Banks GA-
235 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL AND BANKS
COUNTIES UNTIL 245 PM EDT...

At 234 PM EDT...a strong thunderstorm was near Lula, or near Homer...
moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gainesville, Homer, Lula, Maysville, Gillsville, Candler, Pinefield
Crossroads and Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3448 8346 3447 8341 3438 8338 3432 8339
      3431 8338 3425 8356 3429 8362 3421 8372
      3417 8387 3441 8365 3449 8353
TIME...MOT...LOC 1834Z 242DEG 26KT 3437 8358

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 4, 2:45 PM EDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT Sat May 4 2019

GAZ039-041900-
Wilkes GA-
245 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKES COUNTY UNTIL 300 PM EDT...

At 245 PM EDT...a strong thunderstorm was centered near
Washington...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Danburg, Metasville and Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3367 8277 3377 8281 3392 8263 3386 8261
      3387 8258 3387 8257 3386 8257 3384 8258
      3383 8260 3370 8252
TIME...MOT...LOC 1845Z 242DEG 25KT 3374 8274

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 4, 2:48 PM EDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Sat May 4 2019

GAZ024-041900-
Banks GA-
248 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BANKS COUNTY UNTIL
300 PM EDT...

At 248 PM EDT...a strong thunderstorm was centered near Pinefield
Crossroads, or 7 miles north of Homer...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hollingsworth and Pinefield Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3448 8346 3446 8340 3442 8338 3436 8339
      3435 8346 3447 8358 3449 8355 3449 8352
TIME...MOT...LOC 1848Z 242DEG 25KT 3443 8346

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 4, 3:28 PM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Sat May 4 2019

GAZ037-049-041945-
Morgan GA-Oconee GA-
328 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN AND SOUTHERN
OCONEE COUNTIES UNTIL 345 PM EDT...

At 328 PM EDT...a strong thunderstorm was near Bostwick, or 9 miles
southeast of Monroe...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
North High Shoals, Bostwick, Bishop and Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3384 8346 3380 8340 3369 8343 3366 8359
      3372 8359 3382 8351
TIME...MOT...LOC 1928Z 242DEG 25KT 3373 8357

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 4, 4:50 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Sat May 4 2019

GAZ061-073-042100-
Baldwin GA-Hancock GA-
450 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BALDWIN AND SOUTHERN
HANCOCK COUNTIES UNTIL 500 PM EDT...

At 450 PM EDT...a strong thunderstorm was near Underwood, or near
Milledgeville...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Beulah, Linton and Underwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3310 8298 3308 8301 3308 8305 3307 8304
      3306 8305 3304 8315 3311 8319 3319 8308
      3315 8297
TIME...MOT...LOC 2050Z 242DEG 25KT 3309 8313

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 4, 6:15 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Sat May 4 2019

GAZ039-050-051-042245-
Taliaferro GA-Wilkes GA-Greene GA-
615 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALIAFERRO...
SOUTHWESTERN WILKES AND NORTHEASTERN GREENE COUNTIES UNTIL 645 PM
EDT...

At 615 PM EDT...a strong thunderstorm was centered near Daniel
Springs, or 8 miles northwest of Crawfordville...moving northeast at
35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Rayle, Ficklin, Newtown, Lundberg, Rocky Creek Fire
Dept., Celeste, Lyneville, Sandy Cross, Carters Grove, Daniel Springs
and Robinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3362 8267 3358 8301 3371 8306 3372 8305
      3369 8302 3369 8300 3370 8299 3373 8295
      3376 8297 3386 8277 3378 8265
TIME...MOT...LOC 2215Z 246DEG 29KT 3366 8296

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 9:54 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Walker51 min
May 4, 10:43 AM EDTSpecial Weather StatementFFCCatoosa, Gordon, Murray, Whitfield32 min
May 4, 11:24 AM EDTSpecial Weather StatementFFCMurray36 min
May 4, 11:51 AM EDTSpecial Weather StatementFFCForsyth24 min
May 4, 12:09 PM EDTSpecial Weather StatementFFCGilmer36 min
May 4, 12:15 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer45 min
May 4, 12:21 PM EDTSpecial Weather StatementFFCPickens24 min
May 4, 12:27 PM EDTSpecial Weather StatementFFCCobb33 min
May 4, 12:29 PM EDTSpecial Weather StatementFFCOconee31 min
May 4, 12:30 PM EDTSpecial Weather StatementFFCHall30 min
May 4, 12:39 PM EDTSpecial Weather StatementFFCDawson36 min
May 4, 12:40 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens23 min
May 4, 12:57 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White48 min
May 4, 1:00 PM EDTSpecial Weather StatementFFCBanks30 min
May 4, 1:05 PM EDTSpecial Weather StatementFFCDawson, Lumpkin25 min
May 4, 1:11 PM EDTSpecial Weather StatementFFCForsyth34 min
May 4, 1:12 PM EDTSpecial Weather StatementFFCTowns, Union33 min
May 4, 1:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
May 4, 1:17 PM EDTSpecial Weather StatementFFCToombs13 min
May 4, 1:40 PM EDTSpecial Weather StatementFFCBarrow35 min
May 4, 1:44 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White31 min
May 4, 1:45 PM EDTSpecial Weather StatementFFCTowns30 min
May 4, 2:05 PM EDTSpecial Weather StatementFFCHall25 min
May 4, 2:19 PM EDTSpecial Weather StatementFFCWilkes11 min
May 4, 2:24 PM EDTSpecial Weather StatementFFCOglethorpe21 min
May 4, 2:35 PM EDTSpecial Weather StatementFFCBanks10 min
May 4, 2:45 PM EDTSpecial Weather StatementFFCWilkes15 min
May 4, 2:48 PM EDTSpecial Weather StatementFFCBanks12 min
May 4, 3:28 PM EDTSpecial Weather StatementFFCOconee17 min
May 4, 4:50 PM EDTSpecial Weather StatementFFCBaldwin10 min
May 4, 6:15 PM EDTSpecial Weather StatementFFCWilkes30 min
May 4, 6:40 PM EDTSpecial Weather StatementFFCOconee35 min
May 4, 6:57 PM EDTSpecial Weather StatementFFCWilkes18 min
May 4, 7:02 PM EDTSpecial Weather StatementFFCMeriwether13 min
May 4, 7:16 PM EDTSpecial Weather StatementFFCMeriwether29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.